# SDR ASAA2015010610169

- Difficulty date: January 6, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 32,714 hours, 9,637 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ALERT MESSAGE RECEIVED ON THE GROUND.  ACFT GROUNDED.  CLEARED BY ACCOMPLISHING THE QRH PROCEDURE.  NO HISTORY LAST 30 DAYS.  NO FURTHER ACTION.
